MAUDE Adverse Event Report: TIDI PRODUCTS LLC AG-SB, 5X5, CASE; TAPE AND BANDAGE, ADHESIVE

TIDI PRODUCTS LLC AG-SB, 5X5, CASE; TAPE AND BANDAGE, ADHESIVE
Model Number 50005-CSE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024-lk unt-2024-028693 co-suspect medication unspecified dressing was updated to hydro seal dressing.Additional co-suspect included: unspecified soap wipe (ethanol, soft soap).It was reported that the patient had a terrible rash around the outside of the central line dressing, where hydro seal 5x5 borders were present.The rash was present at the hydro seal borders beneath and to her flank and down toward her right side to where pant waist present (previously reported dermatitis contact).She tried a soap wipe at those same locations and thought that this might have been caused by that product as well, as she was unable to wash off that residue.She went to an urgent care clinic recently, and they [in hospital] told her it was due to hydro seal.She used steroid cream [unspecified] and tried different tapes to secure the hydro seal dressing.
 
Additional Manufacturer Narrative
H3 product is not available for return or evaluation.Therefore, this report is based solely on the information provided by the reporter.A review of the complaint database revealed there was one similar event for a incident involving a skin reaction to adhesive in the past 2 years.In the case description provided by united therapeutics, it is suspected that in addition to the product's adhesive, other factors may have contributed to the irritation of the patient's skin.On an unreported date, the patient's iv tubing got caught on the door handle and the tubing got disconnected and blood was coming from the line.Co-suspect medication included: unspecified dressing was used on an unreported date in 2024, it was reported that patient had bumps under dressing part that had spread outside of dressing that were itchy and had a burning sensation and were red.Co-suspect: unspecified soap wipe (ethanol, soft soap).It was reported that the patient had a terrible rash around the outside of the central line dressing, where the hydro seal 5x5 borders were present.The rash was present at the hydro seal borders beneath and to her flank and down toward her right side to where pant waist present (previously reported dermatitis contact).She tried a soap wipe at those same locations and thought that this might have been caused by that product as well, as she was unable to wash off that residue.She went to an urgent care clinic recently, and they told her it was due to hydro seal.She used steroid cream (unspecified) and tried different tapes to secure the hydro seal dressing.Co-suspect: aquaguard dressing.The patient had a skin rash (previously reported, dermatitis contact), possibly allergic reaction to hydroseal dressing.She switched to aquaguard dressing and the rash spread.Contact with aquaguard dressing was considered to be possibly related.The instructions for use appear to be adequate with instructions for single use, removal, and discontinuation of use if sensitivity or irritation occurs.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Reference complaint file (b)(4).

Brand Name
AG-SB, 5X5, CASE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20761258
Report Number2182318-2024-00160
Device Sequence Number9291986
Product Code KGX
UDI-Device Identifier00618125190331
UDI-Public00618125190331
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number50005-CSE
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown